Mental Health Support
20,513 members12,485 posts

Possible withdrawal symptoms

I have been taking Duloxetine 60mg from July 17.

I have recently returned from a short break and felt fine.So,from that day ( last Tuesday 28/11), I decided to stop taking my duloxetine, I felt fine for a few days, but after then,things have changed.I have been feeling quite poorly and a bit weird !

Can anyone tell me how long it usually lasts as I also work full time.

Thankyou

8 Replies
oldestnewest

How long it lasts depends on the individual which is why the official advice is never to stop meds suddenly but do it very slowly and gradually. How long you will suffer withdrawals depends on the person, the drug, and how long you have been on them. You may also be feeling poorly because you have come off them too soon and your symptoms have returned again.

Also again the official advice is stay on the meds until you have been feeling better for at least months then gradually try and come off.

Your best best is to start taking them again as this should stop the withdrawal symtoms then tell your doctor you want to stop them and do it under their guidance.

2 likes
Reply

.Am still awake after being up for 19 hrs.Everytime I think I’m going to sleep, something seems to make me jump and I’m wide awake again, feel so scared in my own bed ! But don’t know what of.

1 like
Reply

Not sure how long the withdrawal symptoms will last, could be weeks,, but with any long term med going cold turkey can have some very unpleasant side effects. Including weird ones like electric shock type sensations .

Reply

That’s what they feel like ! But in my head.I have been awake 19 hrs, got light on in bedroom I’m so scared I have to be up in just over 4 hrs far work.shaking and heart pounding

Never again

Reply

Why not take a small dose of the meds as this should help a lot. x

Reply

Hi Hardtotalk and welcome to the forum. Regarding Duloxetine, the advice is to withdraw the medication gradually and with support from your GP. Please see your GP as soon as possible for advice about this and, as hypercat54 posted, the GP will be able to support you and you will start to feel better. Do keep posting on the forum and let us know how you are doing. Thank you and best wishes.

Reply

That was a hell of a day... dreading going to bed because of the racing heart and nightmares,hope it isn’t as bad tonight 😔.I am so tired, tired of the symptoms,tired of feeling dreadful.

It is so difficult to get an appt with the GP, I will just have to manage as long as I can, but I truly don’t think I can do much longer

Thankyou for your time and advice all x

Reply

Yep. Don't try and come off meds without the support of a Doctor in general. I don't have specific experience with this medidation but I have tried with others and in the best case you push through but actually their is now needs you just need to talk to your GP about it and come up with a plan that' agreed.

Good luck and best wishes from me

Reply

You may also like...